# SDR DALA2019031301646

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FLOORBEAM -Y1162.5 AT AFT GALLEY AREA BETWEEN FRAME 68 TO FRAME 69 (SSI 534147). REPLACED FLOORBEAM -Y1162.5 AT AFT GALLEY AREA BETWEEN FR 68 TO FR 69 AS PER SRM 51-72-11 AND DRAWING #D53472780 AND DRAWING D53472089.
